MAUDE Adverse Event Report: ABBOTT MEDICAL PORTICO; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL PORTICO; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number PRT-27
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2023, a 27mm portico valve was implanted.Post-implant with adequate height, "the valve smoothly migrated to the aorta." there was no issue with the large flexnav delivery system.The migration of the 27mm portico valve had been confirmed using echocardiography and fluoroscopy.The valve was sized using computed tomography scans.The final implant depth of the 27mm portico valve was 3mm, as recommended per the instructions for use.It was noted that there was sufficient calcium to allow anchoring of the device.The patient did not have horizontal aorta and there had been no difficulty implanting the valve.The migrated valve did not block any coronary arteries.No damaged was reported to the patient.A new 27mm portico valve was successfully implanted.It was also noted that a post-implant dilatation was performed after the implant of the second 27mm portico valve.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects reported.There was no allegation of malfunction against the 27mm portico valve, large flexnav delivery system or procedure.The patient was discharged at the time of report.
 
Additional Manufacturer Narrative
An event of valve migration after deployment was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and that the product met all specifications.Information from the field indicated that the final implant depth of the valve was 3mm.The field also indicated that there was no difficulties in deploying, or retracting valve during the procedure and that there was sufficient calcium to allow anchoring of the device in the opinion of the user.Additional information indicated the valve was sized through angio ct.There was no allegation against the abbott device.Based on the information received, the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
PORTICO
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key16233259
Report Number2135147-2023-00269
Device Sequence Number6972885
Product Code NPT
UDI-Device Identifier05415067012494
UDI-Public05415067012494
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2024
Device Model NumberPRT-27
Device Catalogue NumberPRT-27
Device Lot Number8246287
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/03/2023
Supplement Date Received by Manufacturer04/07/2023
Initial Report FDA Received Date01/24/2023
Supplement Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown